# SDR 95ZZZX4107

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2710 · Aileron Control System
- Part: Gust Dampener
- Condition: Failed
- Location: Ailerons
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN - FLT 357 - ON CONTROL CHECK, FOUND AILERON VERY STIFF TO MOVE EITHER RIGHT OR LEFT ESPECIALLY NEAR CENTER POSITION.  FOUND THE RIGHT AILERON GUST DAMPER ROD END ON THE AILERON SIDE FROZEN.  SENT A REPLACMENT DAMPER TO DEN.
